Updated on 2024/04/26

写真a

 
ISHIWATA Satoshi
 
Title
Associate Professor

Research Areas

  • Natural Science / Geometry

  • Natural Science / Geometry

Graduate School

  • Keio University, Faculty of Science and Technology, Department of Mathematics

    Doctor's Course, 1998, Completed

  • Tohoku University, Graduate School, Division of Natural Science

    Doctor's Course, 2004, Completed

  • Tohoku University, Graduate School, Division of Natural Science

    Doctor's Course, 2004, Completed

External Career

  • Yamagata University, Associate Professor, 2012.04 -

  • Yamagata University, Associate Professor, 2012.04 -

Academic Society Affiliations

  • Mathematical Society of Japan

  • Mathematical Society of Japan

 

Research Career

  • Geometric structure controlling Sobolev-type inequalities and generalization to metric spaces, 2009.04 -

    heat kernel Sobolev inequality Poincare inequality

  • Geometric Analysis on spaces with bottleneck stracture, 2017.04 - 2022.03

    bottleneck, manifold, graph, heat kernel, random walk, functional inequality

Papers

  • CLT for random walks on nilpotent covering graphs with weak asymmetry (確率論シンポジウム), 数理解析研究所講究録, (2116) 10-19, 2019.07

    石渡 聡, 河備 浩司, 難波 隆弥

    Multiple Authorship (Only Japanese)

  • A graph discretized approximation of semigroups for diffusion with drift and killing on a complete Riemannian manifold, Mathematische Annalen, 1-37, 2024.02

    Satoshi Ishiwata, Hiroshi Kawabi

    Multiple Authorship (Only Japanese)

  • Poincare constant on manifolds with ends, Proceedings of the London Mathematical Society, 2023.04

    Alexander Grigor'yan, Satoshi Ishiwata, Laurent Saloff-Coste

    Multiple Authorship (Including Foreigners)

  • Geometric analysis on manifolds with ends, Advances in Analysis and Geometry, 3 325-343, 2021.01

    Alexander Grigor'yan, Satoshi Ishiwata, Laurent Saloff-Coste

    Multiple Authorship (Including Foreigners)

  • Heat kernel estimates on connected sums of parabolic manifolds, Journal de Mathematiques Pures et Appliquees, 113 155-194, 2018.05

    Alexander Grigor'yan, Satoshi Ishiwata, Laurent Saloff-Coste

    Multiple Authorship (Including Foreigners)

  • Can one observe a bottleneckness of a space from the heat distribution?, Science Journal of Volgograd State University Mathematical Physics and Computer Simulation, 20(3) 77-88, 2017.07

    Satoshi Ishiwata

    Single Author

  • Central limit theorems for non-symmetric random walks on nilpotent covering graphs, 数理解析研究所講究録, 2030 9-16, 2017.05

    石渡 聡, 河備 浩司, 難波隆弥

    Multiple Authorship (Including Foreigners)

  • Long time asymptotics of non-symmetric random walks on crystal lattices, Journal of Functional, Journal of Functional Analysis, 272(4) 1553-1624, 2017.02

    Satoshi Ishiwata, Hiroshi Kawabi, Motoko Kotani

    Multiple Authorship (Including Foreigners)

  • Central limit theorem for non-symmetric random walks on crystal lattices, RIMS kokyuroku, 1952 30-37, 2015.06

    Satoshi Ishiwata, Hiroshi Kawabi, Motoko Kotani

    Multiple Authorship (Only Japanese)

  • An explicit effect of non-symmetry of random walks on the triangular lattice, Mathematical Journal of Okayama University, 57 129-148, 2015.01

    Satoshi Ishiwata, Hiroshi Kawabi, Tsubasa Teruya

    Multiple Authorship (Including Foreigners)

  • Heat kernel estimates on a connected sum of two copies of Rn along a surface of revolution, Global and Stochastic Analysis, 2(1) 29-65, 2012.06

    Alexander Grigor'yan, Satoshi Ishiwata

    Multiple Authorship (Including Foreigners)

  • A central limit theorem on modified graphs of nilpotent covering graphs, Contemporary mathematics, 484 59-72, 2009.03

    S. Ishiwata

    Single Author

  • Gradient estimate of the heat kernel on modified graphs, Potential analysis, 27(4) 335-351, 2007.12

    S. Ishiwata

    Single Author

  • Discrete version of Dungey's proof for the gradient heat kernel estimate on coverings, Annales Mathématiques Blaise Pascal , 14(1) 93-102, 2007.01

    S. Ishiwata

    Single Author

  • A Berry-Esseen type theorem on nilpotent covering graphs, Canadian Journal of Mathematics, 56(5) 963-982, 2004.10

    S. Ishiwata

    Single Author

  • Asymptotic behavior of a transition probability for a random walk on a nilpotent covering graph, Contemporary Mathematics, 347 57-68, 2004.03

    S. Ishiwata

    Single Author

  • A central limit theorem on a covering graph with a transformation group of polynomial growth, Journal of the Mathematical Society of Japan, 55(3) 837-853, 2003.12

    S. Ishiwata

    Single Author

display all >>

Review Papers

  • Heat kernel estimates on non-compact Riemannian manifolds, Mathematics expositions, 71(1) 77-92, 2019.01

    Satoshi Ishiwata

  • Geometric and analytic properties in the behavior of random walks on nilpotent covering graphs, Tohoku Mathematical Publications, 29 , 2004.06

    Satoshi Ishiwata

Grant-in-Aid for Scientific Research

  • Grant-in-Aid for Scientific Research(C),2023.04 - 2024.03

  • Grant-in-Aid for Scientific Research(S),2023.04 - 2024.03

  • Grant-in-Aid for Scientific Research(C),2022.04 - 2027.03

  • Grant-in-Aid for Scientific Research(C),2020.04 - 2023.03

  • Grant-in-Aid for Scientific Research(B),2018.04 - 2021.03

  • Grant-in-Aid for Scientific Research(C),2018.04 - 2020.03

  • Grant-in-Aid for Scientific Research(C),2017.04 - 2022.03,Geometric Analysis on spaces with bottleneck stracture

  • Grant-in-Aid for Scientific Research(C),2017.04 - 2022.03

  • Grant-in-Aid for Young Scientists(B),2013.04 - 2017.03

  • Grant-in-Aid for Young Scientists(B),2009.04 - 2013.03

  • Grant-in-Aid for Young Scientists(B),2006.04 - 2008.03

display all >>